# SDR VGC2005F00001

- Difficulty date: May 16, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N171FL
- Make and model: Cvac 440
- Aircraft serial: 318
- Engine: Allsn 501D13
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H, G
- Precautionary procedure: H, A

## Discrepancy

NR 2 FUEL PUMP FAILED.  RT DC GENERATOR OFF LINE, FOLLOWED BY LT DC GENERATOR OFF LINE.  (ELECTRIC ODOR NOTED).  TRU TO EMERGENCY SELECTED FOR DC BUSS POWER.  PRECAUTIONARY LANDING MADE.  (K)
